Abstract and Applied Analysis

Existence of Positive Solutions for a Kind of Fractional Boundary Value Problems

Hongjie Liu, Xiao Fu, and Liangping Qi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We are concerned with the following nonlinear three-point fractional boundary value problem: D 0 + α u t + λ a t f t , u t = 0 , 0 < t < 1 , u 0 = 0 , and u 1 = β u η , where 1 < α 2 , 0 < β < 1 , 0 < η < 1 , D 0 + α is the standard Riemann-Liouville fractional derivative, a t > 0 is continuous for 0 t 1 , and f 0 is continuous on 0,1 × 0 , . By using Krasnoesel'skii's fixed-point theorem and the corresponding Green function, we obtain some results for the existence of positive solutions. At the end of this paper, we give an example to illustrate our main results.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 602604, 8 pages.

Dates
First available in Project Euclid: 27 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1425048241

Digital Object Identifier
doi:10.1155/2014/602604

Mathematical Reviews number (MathSciNet)
MR3214439

Zentralblatt MATH identifier
07022702

Citation

Liu, Hongjie; Fu, Xiao; Qi, Liangping. Existence of Positive Solutions for a Kind of Fractional Boundary Value Problems. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 602604, 8 pages. doi:10.1155/2014/602604. https://projecteuclid.org/euclid.aaa/1425048241


Export citation

References

  • Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005.
  • R. P. Agarwal, D. O'Regan, and S. Staněk, “Positive solutions for Dirichlet problems of singular nonlinear fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 371, no. 1, pp. 57–68, 2010.
  • D. Delbosco and L. Rodino, “Existence and uniqueness for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 204, no. 2, pp. 609–625, 1996.
  • Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 2, pp. 916–924, 2010.
  • R. P. Agarwal, M. Benchohra, and S. Hamani, “A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions,” Acta Applicandae Mathematicae, vol. 109, no. 3, pp. 973–1033, 2010.
  • M. El-Shahed, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Abstract and Applied Analysis, vol. 2007, Article ID 10368, 8 pages, 2007.
  • X. Xu, D. Jiang, and C. Yuan, “Multiple positive solutions for the boundary value problem of a nonlinear fractional differential equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 4676–4688, 2009.
  • B. Ahmad, “Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 4, pp. 390–394, 2010.
  • S. Liang and J. Zhang, “Positive solutions for boundary value problems of nonlinear fractional differential equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 11, pp. 5545–5550, 2009.
  • O. K. Jaradat, A. Al-Omari, and S. Momani, “Existence of the mild solution for fractional semilinear initial value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 9, pp. 3153–3159, 2008. \endinput